RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Magri, Franco

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 8
Presentations: 2

Number of views:
This page:198
Abstract pages:1608
Full texts:509
References:250
E-mail:

http://www.mathnet.ru/eng/person19008
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/118130

Publications in Math-Net.Ru
2018
1. F. Magri, “Haantjes manifolds with symmetry”, TMF, 196:2 (2018),  313–327  mathnet  elib; Theoret. and Math. Phys., 196:2 (2018), 1217–1229  isi  scopus
2016
2. F. Magri, “Haantjes manifolds and Veselov systems”, TMF, 189:1 (2016),  101–114  mathnet  mathscinet  elib; Theoret. and Math. Phys., 189:1 (2016), 1486–1499  isi  scopus
2012
3. Franco Magri, “Recursion operators and Frobenius manifolds”, SIGMA, 8 (2012), 076, 7 pp.  mathnet  mathscinet  isi  scopus
2007
4. B. G. Konopelchenko, F. Magri, “Dispersionless integrable equations as coisotropic deformations: Extensions and reductions”, TMF, 151:3 (2007),  439–457  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 151:3 (2007), 803–819  isi  elib  scopus
2005
5. Pantelis A. Damianou, Franco Magri, “A Gentle (without Chopping) Approach to the Full Kostant–Toda Lattice”, SIGMA, 1 (2005), 010, 12 pp.  mathnet  mathscinet  zmath  isi
2003
6. F. Magri, “Lenard Chains for Classical Integrable Systems”, TMF, 137:3 (2003),  424–432  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 137:3 (2003), 1716–1722  isi
2000
7. G. Falqui, F. Magri, G. Tondo, “Reduction of bi-Hamiltonian systems and separation of variables: An example from the Boussinesq hierarchy”, TMF, 122:2 (2000),  212–230  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 122:2 (2000), 176–192  isi
8. G. Falqui, F. Magri, M. Pedroni, J. P. Zubelli, “An elementary approach to the polynomial $\tau$-functions of the KP hierarchy”, TMF, 122:1 (2000),  23–36  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 122:1 (2000), 17–28  isi

9. G. Falqui, F. Magri, M. Pedroni, J. P. Zubelli, “A Bi-Hamiltonian Theory for Stationary KDV Flows and Their Separability”, Regul. Chaotic Dyn., 5:1 (2000),  33–52  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Short Lenard Chains and Integrable Systems
F. Magri
Algebraic Structures in Integrable Systems
December 4, 2012 14:00   
2. Recursion Operators and Frobenius Manifolds
F. Magri
International conference "Geometrical Methods in Mathematical Physics"
December 15, 2011 10:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019